sometimes get a sensation as if i have sprained my ankles, but again, as you say, only when i am in bed, at night.....and it can last for hours....sometimes it is difficult to fall asleep because of it......when i was just standing up before getting into bed, it was not there!!!! It's very bizarre!!! Very difficult to get comfortable!!!View Thread
have CIDP (Chronic Inflammatory Demylenating Polyneuropathy), as well as Fibromyalgia!!!! Talk about wanting to scream half of the time!!!!! CIDP really does a job on the nerve endings.....the inflammation is unbearable at times.....i was diagnosed with that in 2001. Then diagnosed with Fibro in October 2009 when i began having excruciating pain in arms, shoulders, shins, hips. I thought i was finally dying from CIDP.
I get 80 grams of gammaglobulin 3x month by IV (for the past 9 1/2 yrs) to slow progression of CIDP and help maintain my strength, such as it is.....on all kinds of drugs......Oxycodone, Topomax (for leg spasms) Diclofenac Sodium 50 mg tabs 2x a day along w/the same in topical cream i find helps w/the pain for both issues.
My Pain doc also has me take Adderall to stay awake because the meds make me so sleepy, including the IV. He also has me on Magnesium for my legs, which also helps with regularity, and L-Carnitine, 1,000 mg a day.
I tried the combo of Cymbalta and Lyrica because i was already on Cymbalta for depression and pain when i was diagnosed with FIBRO, however i found that i was still sleepy all the time, even with the adderall. I also didn't get that much relief from the Lyrica. So, with the consultation of my psychiatrist, they agreed to take me off Cymbalta and Lyrica, and put me on Savella and Celexa, which I have been on since mid December.
I began with the 2 week titration pack and when i reached the 50/50 per day dosage, my heart started to race, and my blood pressure went up, so now i am taking 75 mg day and i feel ok with it. I've read that alot of people have had the same experience with Savella. I wanted to try and stick with it because it doesn't make me tired the way Lyrica did and it also seems to work better on the pain. Having said that, i have been on a weight loss diet for the past 3 weeks, and i believe that the release of the toxins from the stored addipose tissue that i am losing has been the cause of the pain i am having now. I have read some articles online about the fact that the toxins stored in body fat can wreak havoc with your system when you begin to lose weight, and i believe that i am experiencing severe burning and pain across my shoulder blades and in my arms and legs and even my breast tissue because of this.
I have to end now, but would love to get other people's feedback on this. Here's hoping you are having a better day than i am!!!
Oh, one more thing....i have found Klonopin can sometimes work well for the burning pain if you catch it early!